# SDR CALA2010102100492

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 52,342 hours, 5,409 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067071
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMOKE/HAZE WITH ACRID SMELL IN "B" ZONE.  BULK CARGO VENT FAN STS MSG AT SAME TIME THEN WENT AWAY ("CARGO VENT FAN BULK").  REMOVED AND REPLACED BULK CARGO FAN, TASK 21-26-06-000-801.  PERFORMED MAT TEST ON BULK CARGO FAN PASS.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1387107  S/N OFF 01424 FAN, AIR, CARGO  OFF 25-2126-9-9001 1424 ON 25-2126-9-9001 1606.
